RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 1996 Volume 36, Number 12, Pages 108–120 (Mi zvmmf2145)

This article is cited in 9 papers

The solvability of the equations for a model of gas transfer through membranes with dynamic boundary conditions

Yu. V. Zaika

Petrozavodsk

UDC: 517.958:536.71

MSC: Primary 76R50; Secondary 35Q35

Received: 05.06.1995
Revised: 16.01.1996


 English version:
Computational Mathematics and Mathematical Physics, 1996, 36:12, 1731–1741

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025